Wyoming, 2017High Wind in Wyoming, June 13, 2017
June 13, 2017 · NWS CYS · 9 events in 4 counties and zones
A strong low pressure system moved northeast across northern Wyoming. A large pressure gradient produced a period of high winds over portions of south central Wyoming.
Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low pressure system moved northeast across northern Wyoming. A large pressure gradient produced a period of high winds over portions of south central Wyoming.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 13, 4:26 AM MST, 5 hours 34 minutes earlier.
Area forecast discussion, Jun 13, 4:26 AM MST, 5 hours 34 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
526 AM MDT Tue Jun 13 2017
.SHORT TERM...(Today through Wednesday night)
Issued at 526 AM MDT Tue Jun 13 2017
The very strong upper low will track to the northeast across the
northern Rockies and High Plains today. Much cooler and drier
conditions will occur for our area in the wake of the cold front
that blasted east last evening. Isolated t-storms are possible
mainly over the western half of the CWA this afternoon as cooler
air moves overhead, but chances are overall low. The main weather
concern for today will be strong winds in Carbon County along and
north of I-80. Strong quasi-unidirectional flow through the mixed
layer combined with a large CAG-CPR sfc pressure gradient should
produce strong sfc winds, with gusts of 50 to 60 mph quite likely
through the afternoon. Went ahead and upgraded to a High Wind
Warning for this area for expected high winds, and the fact that
we're out of main high wind season. Impacts will remain mostly for
transportation interests, especially high profile and light
vehicles such as empty semis and campers.
The upper low will continue to wrap up to the north on Wednesday
although fast zonal flow will remain overhead. We should see at
least breezy conditions continue at the sfc through the day with
steadily warming temperatures. No precip is expected for
Wednesday.
.LONG TERM...(Thursday through next Monday)
Issued at 526 AM MDT Tue Jun 13 2017
All models indicate a relatively quiet weather pattern late this
week with similar conditions likely continuing into the weekend.
Zonal flow aloft will result in drier conditions across the High
Plains, with gusty winds Thursday and Friday, especially across
southeast Wyoming. Models do show a weak cool front with an
associated shortwave disturbance aloft quickly moving across the
area on Friday. Although the front will lack any precipitation,
slightly cooler temperatures are expected on Saturday with highs
in the 70's to low 80's. Showers and thunderstorms may return to
portions of the area for the weekend behind the front, although
the best chance appears to be near the Colorado border with
marginal instability but some moisture advection due to upslope
winds on Sunday. Models show slightly more favorable instability
early next week, but an upper level ridge axis will move into
Wyoming and western Colorado with warm air advection aloft. This
will likely limit thunderstorm coverage across the area for
Monday.
&&
.AVIATION...(For the 12Z TAFS through Wednesday morning)
Issued at 526 AM MDT Tue Jun 13 2017
Surface cold front has pushed through the region late last night
and early this morning, resulting in cooler temperatures and drier
conditions. Therefore, do not expect low stratus to be an issue
early this morning with VFR conditions prevailing through this
afternoon. The main concern will be strong gusty winds along and
west of Interstate 25 which will mainly impact KLAR and KRWL, and
maybe KCYS. Brief showers and an isolated thunderstorm is possible
in and around KRWL this afternoon.
&&
.FIRE WEATHER...
Issued at 526 AM MDT Tue Jun 13 2017
Dry and windy conditions are expected today for many locations
along and west of the Laramie Range. Humidity values will be
roughly 20 to 30 percent while wind gusts in excess of 40 mph are
likely. Humidities should drop into the mid teens for these areas
on Wednesday and THursday with breezy conditions expected to
persist. However, green up conditions will preclude any major
fire weather threat.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Warning from 10 AM this morning to 8 PM MDT this
evening for WYZ104-105-109-110.
NE...None.
&&
SHORT TERM...RJM
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...RJMHazardous weather outlook, Jun 13, 4:56 AM MST, 5 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
556 AM MDT Tue Jun 13 2017
WYZ101>119-141200-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
556 AM MDT Tue Jun 13 2017
This hazardous weather outlook is for southeast Wyoming.
.DAY ONE...TODAY AND TONIGHT
Strong gusty winds are expected today mainly along and west of
Interstate 25. Most areas will see gusts between 45 to 55 mph by
late this morning and into this afternoon, with gusts around 60
mph possible west of Laramie. A High Wind Warning is in effect for
central and northern Carbon county.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
Isolated thunderstorms may return to the region by late in the
weekend and early next week.
.Spotter information statement...
Spotter activation will not be required at this time.
NEZ002-003-019>021-054-055-095-096-141200-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-
556 AM MDT Tue Jun 13 2017
This hazardous weather outlook is for portions of western
Nebraska.
.DAY ONE...TODAY AND TONIGHT
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
The probability for widespread hazardous weather is low.
.Spotter information statement...
Spotter activation will not be required at this time.
In the hours before
Local storm report, Jun 13, 6:16 AM MST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
716 AM MDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 W CHEYENNE 41.15N 104.83W
06/12/2017 M1.00 INCH LARAMIE WY COCORAHS
MINOR TREE DAMAGE. DURATION 20 MINUTES.
&&
MJAMSKILocal storm report, Jun 13, 6:24 AM MST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
724 AM MDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 4 NNE CARPENTER 41.08N 104.31W
06/12/2017 M1.50 INCH LARAMIE WY COCORAHS
&&
MJAMSKILocal storm report, Jun 13, 7:23 AM MST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
823 AM MDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 4 N CHEYENNE 41.20N 104.79W
06/12/2017 E3.00 INCH LARAMIE WY COCORAHS
HAIL GREW FROM PEAS TO LARGER THAN BASEBALLS.
&&
MJAMSKILocal storm report, Jun 13, 8:17 AM MST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
917 AM MDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 E0.75 INCH PLATTE WY EMERGENCY MNGR
0311 PM HAIL 3 N BORDEAUX 41.99N 104.95W
06/12/2017 M1.00 INCH PLATTE WY TRAINED SPOTTER
0313 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 M1.00 INCH PLATTE WY TRAINED SPOTTER
0314 PM FUNNEL CLOUD 11 E WHEATLAND 42.05N 104.74W
06/12/2017 PLATTE WY TRAINED SPOTTER
ON CORAL RD.
0314 PM HAIL 1 S WHEATLAND 42.04N 104.96W
06/12/2017 E4.25 INCH PLATTE WY TRAINED SPOTTER
0315 PM HAIL 2 N BORDEAUX 41.98N 104.95W
06/12/2017 M2.00 INCH PLATTE WY TRAINED SPOTTER
0321 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 M2.00 INCH PLATTE WY EMERGENCY MNGR
0323 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 M2.75 INCH PLATTE WY EMERGENCY MNGR
A NUMBER OF VEHICLES AND WINDOWS DAMAGED.
0325 PM HAIL 3 S WHEATLAND 42.01N 104.96W
06/12/2017 M4.25 INCH PLATTE WY TRAINED SPOTTER
0330 PM HAIL 2 W CHEYENNE 41.15N 104.83W
06/12/2017 M1.00 INCH LARAMIE WY COCORAHS
MINOR TREE DAMAGE. DURATION 20 MINUTES.
0330 PM HAIL 3 N BORDEAUX 41.99N 104.95W
06/12/2017 M4.25 INCH PLATTE WY TRAINED SPOTTER
0346 PM HAIL 3 E DOUGLAS 42.76N 105.33W
06/12/2017 M1.50 INCH CONVERSE WY COCORAHS
CAR DENTS AND BROKEN HOUSE WINDOWS.
0347 PM HAIL WARREN AF BASE 41.15N 104.86W
06/12/2017 M0.88 INCH LARAMIE WY TRAINED SPOTTER
0350 PM HAIL WARREN AF BASE 41.15N 104.86W
06/12/2017 M2.75 INCH LARAMIE WY TRAINED SPOTTER
GOLF BALL TO BASE BALL HAIL LASTED FIVE MINUTES.
0350 PM HAIL DOUGLAS 42.76N 105.39W
06/12/2017 E1.75 INCH CONVERSE WY TRAINED SPOTTER
QUARTER TO GOLF BALL SIZED HAIL ESTIMATED.
0355 PM HAIL WARREN AF BASE 41.15N 104.86W
06/12/2017 M2.50 INCH LARAMIE WY TRAINED SPOTTER
2 TO 2.5 INCH HAIL.
0356 PM TORNADO 4 ENE GRAYROCKS RESERVO 42.16N 104.65W
06/12/2017 GOSHEN WY EMERGENCY MNGR
GOSHEN EM REPORTED TORNADO ON DEER CREEK ROAD ALONG
GOSHEN AND PLATTE COUNTY LINE.
0400 PM HAIL 5 N CHEYENNE 41.22N 104.79W
06/12/2017 M2.75 INCH LARAMIE WY EMERGENCY MNGR
ON TRINIDAD CT EAST OF YELLOWSTONE RD.
0401 PM HAIL WARREN AF BASE 41.15N 104.86W
06/12/2017 M2.50 INCH LARAMIE WY OTHER FEDERAL
ON FE WARREN
0401 PM HAIL 1 N CHEYENNE 41.16N 104.79W
06/12/2017 E2.75 INCH LARAMIE WY PUBLIC
LARAMIE COUNTY EM WIFE REPORTING BASEBALL HAIL AT 107
TRINIDAD COURT IN CHEYENNE
0405 PM HAIL 4 N CHEYENNE 41.20N 104.79W
06/12/2017 E3.00 INCH LARAMIE WY COCORAHS
HAIL GREW FROM PEAS TO LARGER THAN BASEBALLS.
0410 PM HAIL NW FORT LARAMIE 42.21N 104.52W
06/12/2017 M2.00 INCH GOSHEN WY COCORAHS
0412 PM HAIL 10 N CHEYENNE 41.29N 104.79W
06/12/2017 M1.50 INCH LARAMIE WY PUBLIC
0415 PM HAIL 6 NNE CHEYENNE 41.23N 104.75W
06/12/2017 E2.75 INCH LARAMIE WY TRAINED SPOTTER
GOLF BALL TO BASEBALL HAIL AT 8600 BLOCK OF POWDERHOUSE
RD.
0419 PM HAIL FORT LARAMIE 42.21N 104.52W
06/12/2017 M2.50 INCH GOSHEN WY TRAINED SPOTTER
0425 PM HAIL FORT LARAMIE 42.21N 104.52W
06/12/2017 E2.75 INCH GOSHEN WY EMERGENCY MNGR
TIME BASED ON RADAR.
0440 PM TORNADO 11 NE CHEYENNE 41.26N 104.64W
06/12/2017 LARAMIE WY TRAINED SPOTTER
CONFIRMED TORNADO ON THE GROUND.
0457 PM TORNADO 3 SE CARPENTER 41.00N 104.31W
06/12/2017 WELD CO STORM CHASER
LARGE WEDGE TORNADO ON GROUND.
0457 PM FUNNEL CLOUD 7 NNE LINGLE 42.23N 104.29W
06/12/2017 GOSHEN WY TRAINED SPOTTER
0500 PM TORNADO 2 E CARPENTER 41.03N 104.31W
06/12/2017 LARAMIE WY EMERGENCY MNGR
POWER LINES DOWN. MAJOR GAS LINE BROKEN. CONSIDERABLE
DAMAGE WITH WIDE DEBRIS FIELD. SHUT OFF POWER.
0500 PM HAIL 4 NNE CARPENTER 41.08N 104.31W
06/12/2017 M1.50 INCH LARAMIE WY COCORAHS
0505 PM HAIL 8 S DOUGLAS 42.64N 105.37W
06/12/2017 E4.00 INCH CONVERSE WY LAW ENFORCEMENT
0505 PM TORNADO 5 N CARPENTER 41.10N 104.34W
06/12/2017 LARAMIE WY PUBLIC
0510 PM TORNADO 11 E CARPENTER 41.03N 104.13W
06/12/2017 LARAMIE WY TRAINED SPOTTER
POSSIBLE TORNADO. IRRIGATION PIVOT OVERTURNED. SMALL
BUILDING DAMAGE. COUNTY RDS 203 AND 61. TIME BASED ON
RADAR.
0519 PM FUNNEL CLOUD 5 W PINE BLUFFS 41.18N 104.16W
06/12/2017 LARAMIE WY TRAINED SPOTTER
0520 PM HAIL 2 E DOUGLAS 42.76N 105.35W
06/12/2017 M2.00 INCH CONVERSE WY TRAINED SPOTTER
0521 PM TORNADO 11 E HWY 85 AT DRY RAWH 42.33N 104.10W
06/12/2017 GOSHEN WY EMERGENCY MNGR
*** 1 INJ *** 5500 BLOCK OF COUNTY RD 108. HOUSE DAMAGED.
SHEDS MISSING. TRACTORS OVERTURNED. ONE PERSONAL INJURY.
TIME BASED ON RADAR.
0524 PM TORNADO 1 NE PINE BLUFFS 41.19N 104.05W
06/12/2017 LARAMIE WY TRAINED SPOTTER
TORNADO ON THE GROUND.
0526 PM HAIL 8 SSE PRAIRIE CENTER 42.39N 104.17W
06/12/2017 M2.75 INCH GOSHEN WY EMERGENCY MNGR
GOLF BALL TO BASEBALL.
0530 PM HAIL PINE BLUFFS 41.18N 104.07W
06/12/2017 M3.00 INCH LARAMIE WY TRAINED SPOTTER
TIME BASED ON RADAR.
0533 PM HAIL PINE BLUFFS 41.18N 104.07W
06/12/2017 E3.00 INCH LARAMIE WY TRAINED SPOTTER
0535 PM TORNADO 15 S HARRISON 42.47N 103.88W
06/12/2017 SIOUX NE EMERGENCY MNGR
*** 1 INJ *** SIGNIFICANT DAMAGE TO TWO HOMESTEADS. ONE
INJURED. TIME BASED ON RADAR.
0556 PM TORNADO 9 N BUSHNELL 41.36N 103.89W
06/12/2017 KIMBALL NE TRAINED SPOTTER
INTERMITTENT TOUCHDOWNS.
0605 PM TORNADO 7 N BUSHNELL 41.33N 103.89W
06/12/2017 KIMBALL NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0606 PM TORNADO 7 SW HARRISBURG 41.48N 103.84W
06/12/2017 BANNER NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0610 PM TORNADO 10 N BUSHNELL 41.38N 103.89W
06/12/2017 KIMBALL NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0612 PM TORNADO 10 NNW KIMBALL 41.37N 103.73W
06/12/2017 KIMBALL NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0618 PM TORNADO 8 N BUSHNELL 41.35N 103.89W
06/12/2017 KIMBALL NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0629 PM TORNADO 15 N KIMBALL 41.45N 103.66W
06/12/2017 BANNER NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0630 PM HAIL 1 SW GLENROCK 42.85N 105.87W
06/12/2017 M1.00 INCH CONVERSE WY COCORAHS
0638 PM TORNADO 3 NE HARRISBURG 41.58N 103.70W
06/12/2017 BANNER NE STORM CHASER
41.59N/-103.58
0653 PM HAIL GERING 41.83N 103.67W
06/12/2017 E0.75 INCH SCOTTS BLUFF NE PUBLIC
PEA TO DIME SIZED HAIL AND WINDS 50-60 MPH.
0703 PM HAIL MELBETA 41.78N 103.52W
06/12/2017 E1.25 INCH SCOTTS BLUFF NE CO-OP OBSERVER
QUARTER TO HALF DOLLAR HAIL
0703 PM HAIL 10 S GERING 41.68N 103.67W
06/12/2017 E1.00 INCH BANNER NE TRAINED SPOTTER
0705 PM TORNADO 8 NE HARRISBURG 41.63N 103.63W
06/12/2017 BANNER NE TRAINED SPOTTER
RAIN-WRAPPED TORNADO.
0715 PM TORNADO BAYARD 41.76N 103.32W
06/12/2017 MORRILL NE BROADCAST MEDIA
LARGE TREES DOWN. ROOF LIFTED OFF A BUILDING ON THE
SCHOOL PROPERTY.
0715 PM TORNADO 4 NNE BAYARD 41.81N 103.29W
06/12/2017 MORRILL NE LAW ENFORCEMENT
TREES AND POWER LINES DOWN. HOUSES SEVERELY DAMAGED. A
STORAGE SHED AND TRACTOR WERE SWEPT AWAY. POWER LINES
SNAPPED. TIME BASED ON RADAR.
0745 PM TORNADO 20 SW DOUGLAS 42.55N 105.67W
06/12/2017 CONVERSE WY EMERGENCY MNGR
SEVERAL RANCHERS REPORT TORNADO DAMAGE NEAR CHAMBERLAIN
PLACE. FOUR OUTBUILDINGS WERE DESTROYED AND A ROOF WAS
RIPPED OFF A HOUSE.
0800 PM HAIL 5 NNE BONNER 42.00N 102.98W
06/12/2017 E1.75 INCH MORRILL NE PUBLIC
NEAR THE MORRILL-BOX BUTTE COUNTY LINE.
0807 PM HAIL DOUGLAS 42.76N 105.39W
06/12/2017 E0.50 INCH CONVERSE WY PUBLIC
HAIL MARBLE TO DIME SIZE.
0810 PM HAIL ALLIANCE 42.10N 102.87W
06/12/2017 E1.00 INCH BOX BUTTE NE PUBLIC
KANSAS ST IN ALLIANCE.
0815 PM HAIL ALLIANCE 42.10N 102.87W
06/12/2017 E2.75 INCH BOX BUTTE NE LAW ENFORCEMENT
0815 PM TORNADO 8 S ALLIANCE 41.98N 102.87W
06/12/2017 MORRILL NE EMERGENCY MNGR
POSSIBLE TORNADO. A BUSINESS LOST HALF ITS ROOF. WINDOWS
AND DOORS WERE BLOWN IN.
0818 PM HAIL ALLIANCE 42.10N 102.87W
06/12/2017 E2.50 INCH BOX BUTTE NE PUBLIC
REPORT RECEIVED VIA FACEBOOK.
0822 PM TORNADO 13 S ALLIANCE 41.91N 102.87W
06/12/2017 MORRILL NE LAW ENFORCEMENT
65 TRAIN CARS BLOWN OVER.
&&
MJAMSKILocal storm report, Jun 13, 9:30 AM MST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1030 AM MDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
06/13/2017 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
FOOTE CREEK.
1016 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
06/13/2017 M61.00 MPH CARBON WY DEPT OF HIGHWAYS
1020 AM NON-TSTM WND GST 5 NW ARLINGTON 41.64N 106.28W
06/13/2017 M59.00 MPH CARBON WY DEPT OF HIGHWAYS
WAGONHOUND.
&&
MJAMSKILocal storm report, Jun 13, 9:51 AM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
1051 AM MDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
06/13/2017 M62.00 MPH CARBON WY DEPT OF HIGHWAYS
&&
MJAMSKIHigh Wind, Central Carbon County
- When
- June 13, 10:00 AM MST to 12:00 PM MST
- Where
- Central Carbon County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The UPR sensor southwest of Hanna measured sustained winds of 40 mph or higher.
High Wind, North Snowy Range Foothills
- When
- June 13, 10:00 AM MST to 11:30 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Arlington measured sustained winds of 40 mph or higher, with a peak gust of 62 mph at 13/1015 MST.
High Wind, North Snowy Range Foothills
- When
- June 13, 10:10 AM MST to 11:30 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Foote Creek measured sustained winds of 40 mph or higher, with a peak gust of 59 mph at 13/1015 MST.
High Wind, North Snowy Range Foothills
- When
- June 13, 10:20 AM MST to 11:20 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Wagonhound measured sustained winds of 40 mph or higher, with a peak gust of 59 mph at 13/1025 MST.
High Wind, North Snowy Range Foothills
- When
- June 13, 11:20 AM MST to 12:20 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Halleck Ridge measured sustained winds of 40 mph or higher.
High Wind, Central Carbon County
- When
- June 13, 11:30 AM MST to 12:30 PM MST
- Where
- Central Carbon County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The WYDOT sensor at Walcott Junction measured sustained winds of 40 mph or higher.
High Wind, Ferris/Seminoe/Shirley Mountains
- When
- June 13, 12:50 PM MST to 3:50 PM MST
- Where
- Ferris/Seminoe/Shirley Mountains forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The RAWS sensor near Muddy Gap measured wind gusts of 58 mph or higher, with a peak gust of 65 mph at 13/1250 MST.
High Wind, Central Carbon County
- When
- June 13, 2:00 PM MST to 3:00 PM MST
- Where
- Central Carbon County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The UPR sensor northeast of Hanna measured sustained winds of 40 mph or higher.
High Wind, Shirley Basin
- When
- June 13, 5:00 PM MST to 6:15 PM MST
- Where
- Shirley Basin forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Shirley Rim measured sustained winds of 40 mph or higher.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Nebraska, June 13, 2017$20 million · 2.75 in hail · 33 events
- Tornado and Hail in Minnesota, June 13 to 14, 2017$1.7 million · EF0 · 30 events
- Hail and Damaging Winds in North Dakota, June 13, 2017$1.4 million · 1.25 in hail · 21 events
- High Wind in North Dakota, June 13, 2017$800,000 · 61 kt wind · 3 events
- Flash Flooding in Ohio, June 13, 2017$640,000 · 2 events
- Tornadoes and Hail in Minnesota, June 13 to 14, 2017$100,000 · EF1 · 15 events
- Tornadoes and Hail in South Dakota, June 13, 2017EF1 · 59 events
- Hail and Damaging Winds in Ohio, June 13, 2017$190,000 · 1.5 in hail · 14 events
- Hail and Damaging Wind in Kansas, June 13, 2017$178,000 · 1.75 in hail · 8 events
- Flash Flooding and Flooding in Ohio, June 13, 2017$46,000 · 1 in hail · 31 events
- Hail and Damaging Winds in South Dakota, June 13, 20171.75 in hail · 62 events
- Excessive Heat in Pennsylvania, June 13, 20177 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 713089, 713092, 713093, 713095, 713094, 713087, 713085, 713088, 713086.